# SDR ASAA2021092336081

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N274AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61555
- Aircraft time: 14,883 hours, 4,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/B A9 ON P6-11 "CABIN EMERGENCY LTS" FOUND OUT. GROUNDED - YES. CONFIRMED. RESET C/B REF B737-900 AMM 20-60-01 AND B737-900 WDM 33-51-11-4. C/B REMAINS SET. EMERGENCY EXIT LT SYS OPS NML REF AMM 33-51-00. CONFIRMED EMERGENCY LTS OPS NML USING AFT F/A TOUCH PANEL BUTTON.
